# SDR AALA201902059001

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 23,377 hours, 9,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK ON L1 DOOR WAS HARD TO OPERATE. MAINTENANCE CLEANED AND LUBED AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
